# SDR AIOA288236

- Difficulty date: May 30, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N819MH
- Make and model: Beech C90A
- Aircraft serial: LJ735
- Engine: Pwa PT6*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10038000647
- Part serial: 2570M
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED LEFT FUEL QUANTITY INDICATOR WAS UNRELIABLE AND REPORTING LOWER THAN NORMAL.  GAUGE SN 1089 WAS REMOVED AND OVERHAULED, GAUGE SN 4739M WAS INSTALLED AND CALIBRATED TO THE A/C PER MM.  GAUGE LASTED ONE TRIP BEFORE RESULTING A LIKE PROBLEM.  GAUGE WAS SWAPPED LEFT TO RIGHT, IT WAS FOUND TO BE A PROBLEM WITH GAUGE.  IT WAS SWAPPED BACK AND MEL`D.  GAUGE SN 4739M WAS REMOVED AND GAUGE SN 2570M WAS INSTALLED.  GAUGE LASTED 1 TRIP AND FAILED.  THE AC WAS MEL`D FOR FLIGHT WITH THE INOPERATIVE GAUGE. SEVERAL CORRODED GROUNDS WERE FOUND TO PLAY A FACTOR.  GROUND POINTS AT PROBES WERE CLEANED, AND GAUGE RECALIBRATED TO THE AC AND WORKED.  GAUGE FAILED AFTER SECOND FLIGHT AFTER INSPECTION. MAINTENANCE LOOKED A
